If I suddenly stopped taking cymbalta (40mg), Buspar (buspirone) (30mg) and Tenex (2.5mg) what, if any, withdrawl symptoms can I expect?

Don't stop suddenly! The possible withdrawal symptoms vary widely for different people and can be very dangerous. They might be minimal but there is no way to predict so don't take chances. It's annoying to take the needed time to be safe, but it's just the way it is. You really should have a good doctor monitor the process closely and being in talk therapy as you go through it will be a good safeguard and support. Be.

Related Questions

If I suddenly stopped taking cymbalta (40mg), Buspar (buspirone) (30mg) and Tenex (2.5mg) what, if any, withdrawl symptoms can I expect? I'm also not eating much.

Severe withdrawal! Do NOT stop these medications suddenly. Cymbalta needs to be tapered to avoid significant withdrawal symptoms: anxiety, agitation, palpitations, electric shock like pains, depression etc etc. Stopping Tenex suddenly can cause severe hypertension. Some patients on Buspar (buspirone) will experience withdrawal symptoms if stopped suddenly. Please Speak with your physician and don't stop on your own. Read more...